RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 207, Number 5, Pages 1063–1065 (Mi dan37320)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On isometric representations of locally compact Abelian groups

G. M. Feldman

Physical Engineering Institute of Low Temperatures, UkrSSR Academy of Sciences, Khar'kov

Full text: PDF file (488 kB)

Bibliographic databases:
UDC: 519.4:513.88
Presented: В. И. Смирнов
Received: 12.03.1972

Citation: G. M. Feldman, “On isometric representations of locally compact Abelian groups”, Dokl. Akad. Nauk SSSR, 207:5 (1972), 1063–1065

Citation in format AMSBIB
\Bibitem{Fel72}
\by G.~M.~Feldman
\paper On isometric representations of locally compact Abelian groups
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 207
\issue 5
\pages 1063--1065
\mathnet{http://mi.mathnet.ru/dan37320}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0323950}
\zmath{https://zbmath.org/?q=an:0269.22004}


Linking options:
  • http://mi.mathnet.ru/eng/dan37320
  • http://mi.mathnet.ru/eng/dan/v207/i5/p1063

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Baskakov, “Harmonic analysis of cosine and exponential operator-valued functions”, Math. USSR-Sb., 52:1 (1985), 63–90  mathnet  crossref  mathscinet  zmath
    2. A. G. Baskakov, “Representation theory for Banach algebras, Abelian groups, and semigroups in the spectral analysis of linear operators”, Journal of Mathematical Sciences, 137:4 (2006), 4885–5036  mathnet  crossref  mathscinet  zmath  elib
  • Number of views:
    This page:60
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020